# SDR CALA2021102901989

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 68,426 hours, 28,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fr69-70str23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR69-70 STRINGER 23R FLOOR SUPPORT HAS CRACK O N SHEAR PLATE. PER HAECO LCQ NR 9292351/36351 GENERATED BY V9191 50 REMOVED AND REPLACED SLEAR PLATE IN AFT CABIN BETWEEN FR 67-70 S TR 23R IAW A319 SRM 51-72-11-911-001 REMOVED DOT M111
